140. $\theta $-SEMIOPEN AND SEPARATION AXIOMS IN TOPOLOGICAL SPACES.

Math. Journal: Carphatian Math. Romania , v.24, p.13 – 22, 2008.
Authors: Caldas, M., GANSTER, Maximilian, GEORGIOU, Dimitri N., JAFARI, Saeid, NOIRI, Takashi

139. Stronger forms of $\alpha$ g $\mu $-irresolute maps

Math. Journal:International Journal of General Topology. India , v.1, Nº2, p.201 – 210, 2008. ISSN: 0973-6751
Authors: Devi, R.  Selvakumar, A., Caldas, M and Vigneshwaran, M.

138. RG*-open and G*R-open in bitopological spaces

Math. Journal: International Journal of General Topology. India , v.1, p.101 – 110, 2008. ISSN: 0973-6751
Authors: Caldas, M., Jafari, S., Pious Missier, S., Noiri, T and Palaniappan, N.

137. Fuzzy $ (\delta, p)$-T_1 topological spaces

Math. Journal: Tripura Math. Soc.. India, v.09, p.1-4, 2007.
Authors: Caldas, M., JAFARI, Saeid, SARAF, Ratnesh

136. BETWEEN CLOSED MAPS AND g-MAPS

Math. Journal:Bulletin of the Greek Mathematical Society. Greek , v.53, p.135 – 146, 2007.
Authors: Caldas, M., SARAF, Ratnesh

135. FUZZY BETA-PREIRRESOLUTE MAPPINGS

Math. Journal: Bulletin of Kerala Mathematics Association. India, v.4, p.19 – 26, 2007. ISSN: 0973-2721
Authors: SARAF, Ratnesh, Caldas, M.

134. MORE $\lambda $-CLOSED SETS IN TOPOLOGICAL SPACES

Math. Journal: Revista Colombiana de Matemáticas. Colombia , v.41, p.355 – 369, 2007.
Authors: Caldas, M., JAFARI, Saeid, NAVALAGI, Govindappa

133. ON A GENERALIZATION OF CLOSED SETS

Math. Journal: Kyungpook Mathematical Journal. Republic of Korea , v.47, p.155 – 164, 2007
Authors: Caldas, M., GANSTER, Maximilian, JAFARI, Saeid, GEORGIOU, Dimitri N., POPA, V.

132. ON FUNCTIONS WITH STRONGLY $\delta $-SEMICLOSED GRAPHS

Math. Journal: Note di Matematica. Università Degli Studi di Lecce. Italy , v.27, p.103 – 110, 2007.
Authors: Caldas, M., JAFARI, Saeid, NOIRI, Takashi

131. ON QUASI SEMI-$\theta $-CLOSED SETS IN TOPOLOGY

Math. Journal: Quaestiones Mathematicae. South Africa, v.30, p.309 – 319, 2007.
Authors: Caldas, M., GEORGIOU, Dimitri N., JAFARI, Saeid

130. ON SOME MAPS CONCERNING G$\alpha $-OPEN SETS

Math. Journal: Bull. Malays. Math. Sci. Soc. Malaysia , v.30, p.93 – 98, 2007.
Authors: Caldas, M., JAFARI, Saeid, SARAF, Ratnesh

129.STRONGLY $(\lambda, \theta)$-CONTINUOUS FUNCTIONS

Math. Journal: Rendiconti del Circolo Matematico di Palermo. Italy, v.56, p.207 – 218, 2007.
Authors: Caldas, M., JAFARI, Saeid, MOSHOKOA, S.P., NOIRI, Takashi

128. STUDY OF $(\lambda, \alpha)-CLOSED SETS AND THE RELATED NOTIONS IN TOPOLOGICAL SPACES

Math. Journal: Bull. Malays. Math. Sci. Soc. Malaysia , v.30, p.23 – 36, 2007.
Authors: Caldas, M., GEORGIOU, Dimitri N., JAFARI, Saeid

127. $\theta$-GENERALIZED OPEN

Math. Journal: Mathematica (Cluj). Romania, v.49, p.131 – 138, 2007.
Authors: Caldas, M., JAFARI, Saeid, NOIRI, Takashi

126. A new generalization of contra-continuity via Levine’s sg-closed sets

Math. Journal: Chaos, Solitons and Fractals.,  Elsevier Ltd., v.32, p. 1597 -1603,  2007.
Authors: Caldas, M., Jafari, S., Noiri, T., and  Simões, M.

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Sunny
    Sunny
    31°C
    real feel: 38°C
    humidity: 65%
    wind speed: 11 km/h SSE
    Forecast December 17, 2018
    day
    Sunny
    Sunny
    32°C
    wind speed: 11 km/h E
    Forecast December 18, 2018
    day
    Mostly sunny
    Mostly sunny
    34°C
    wind speed: 11 km/h E